# SDR AALA201910079015

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 67,267 hours, 25,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1741
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 60,185 hours, 24,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS SEAT EMERGENCY LIGHT INOP ROW #3. LEFT (CENTER) POWER SUPPLY FAULTS. INSTALLED NEW EPSU (11WL) & BATTERY. REPAIRED WIRING ON SEAT 3AB. A/C OKAY FOR SERVICE IAW AMM 33-51-38-000-001A & 400-001A.
